# SDR UALA2011090504795

- Difficulty date: September 4, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,834 hours, 12,771 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 323
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE "ENGINE VALVE" LIGHT ON WITH FUEL SWITCH IN CUTOFF POSITION.  REPLACED NR 1 ENGINE FUEL METERING UNIT IAW AMM.  IDLE RUN CHECKS OK, NO LEAKS NOTED.  ENGINE AND SPAR VALVE LIGHTS CHECK OKAY.
